# SDR U0G2009F00003

- Difficulty date: July 16, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N156MC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0613
- System (JASC): 2610 · Detection System
- Part: Warning System
- Part number: L315M5004101
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FLIGHT RETURN TO DEPARTURE, THERE WAS A BEEPING IN THE HEADSET THAT SOUNDED LIKE THE FIRE WARNING GONG BUT THERE WAS NO LIGHTS OR ANY WARNINGS AND COULD CANCEL THE GONGING ONLY TO HAVE IT COME ON AGAIN AND INTERMITTENTLY.  CONTINUED MONITORING ALL OTHER INSTRUMENTS AND FLEW BACK TO DEPARTURE WITH NO OTHER OCCURRENCES,  REPORTED TO MX.  (K)
